Thanks for using doctorspring.com for posting your query. I have gone through your question in detail and I can understand what you are going through.
You would be comforted to know that Arip MT 10 mg generally doesn't have frank withdrawal symptoms. I see atleast 10 patients every week who have discontinued Arip MT due to some financial/ personal reasons and in most of them there are no symptoms. A few of them do experience restlessness, anxiety and sleep disturbance. However in your case as you are on drugs only on 12-14 days there is less chance of having withdrawal symptoms. If you want to stop it the drug should be reduced to 5 mg dosage for 10 days and then it can be stopped.
However on a different context if you have been started on aripiprazole then you are certainly having a psychiatric illness and then the medications have to be taken for a longer time. Its not appropriate to stop it in 12-14 days ,only exception being changing you to a different anti psychotic.
Hope that helps,
If at all you need any further information, please let me know.
Dr. Srikanth Reddy